Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003 (2003), Issue 5, Pages 275-294

Parabolic curves in 3

1Dipartimento di Matematica, Università di Pisa, Via Buonarroti 2, Pisa 56127, Italy
2Dipartimento di Matematica, Università di Roma “Tor Vergata” Viadella Ricerca Scientifica, Roma 00133, Italy

Received 21 November 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We discuss a family of holomorphic self-maps of 3 tangent to the identity at the origin presenting dynamical phenomena not appearing for lower-dimensional maps.